# SDR E4EB2015120909

- Difficulty date: June 3, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1606, LONGERON 3L & 3R, CHORD ANGLE CRACKED IN RADIUS AT STATION 1606.  VIEWED THRU NR 60 ACCESS DOOR.  HFEC VERIFIED 2 EACH CRACKS.  FABRICATED 3 EACH ANGLES & FILLERS.  INSTALLED IAW EA 008-5310-38-A5980.
